Priceline Day + Night Cold & Flu Relief PE 48 Tablets

Day + Night Cold & Flu Relief tablet.
Day + Night Cold & Flu Relief tablet.day + night cold & flu relief tablet.
More Information
Ingredients Each Day tablet contains: Paracetamol 500mg, Phenylephrine hydrochloride 5mg.Each Night tablet contains: Paracetamol 500mg, Phenylephrine hydrochloride 5mg, Chlorphenamine maleate 2mg.
Warnings Consult a doctor or pharmacist before use:

with other products containing paracetamol.
if you are pregnant or likely to become pregnant.
if you have high blood pressure or heart problems or are taking antidepressant medication.

Keep to the r
Additional Info GimmeNow Online Store
Brand Priceline
Directions Adults & Children 12 years & over: Take 2 white Day tablets in the morning & afternoon if required. Take 2 pink Night tablets at bed-time if required. Dose may be repeated after 4-6 hours if required.Do not take the Night Tablets within 4 hours of taking
Common Uses Provides temporary relief of the following cold & flu symptoms:

Nasal congestion
Sinus pain
Runny nose
Headache
Body aches pains
Reduces fever
Short Description Day + Night Cold & Flu Relief tablet.
Write Your Own Review
You're reviewing:Priceline Day + Night Cold & Flu Relief PE 48 Tablets
Your Rating
MORE FROM THIS BRAND
Back to Top

You currently have items in your cart. Changing the address will clear items that may not be available for the new destination. Please select the address you wish to use.

Priceline Day + Night Cold & Flu Relief PE 48 Tablets

$19.00